Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 32, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 7, 2015, 4:27 AM EDT. It took effect at Jun 7, 2015, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2015, 4:27 AM EDT (08:27 UTC)
- In effect from
- Jun 7, 2015, 8:00 AM EDT
- Expired
- Jun 7, 2015, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
268 WHUS73 KAPX 070827 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 427 AM EDT SUN JUN 7 2015 LMZ323-342-344>346-LSZ321-071630- /O.NEW.KAPX.SC.Y.0032.150607T1200Z-150608T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 427 AM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
2 follow-up statements
848 WHUS73 KAPX 071424 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1024 AM EDT SUN JUN 7 2015 LMZ323-342-344>346-LSZ321-072230- /O.CON.KAPX.SC.Y.0032.000000T0000Z-150608T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1024 AM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
379 WHUS73 KAPX 072003 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 PM EDT SUN JUN 7 2015 LMZ323-342-LSZ321-072115- /O.CAN.KAPX.SC.Y.0032.000000T0000Z-150608T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 403 PM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ344>346-080000- /O.CON.KAPX.SC.Y.0032.000000T0000Z-150608T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 403 PM EDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 3:53 AM EDT, 34 minutes earlier.
Area forecast discussion, Jun 7, 3:53 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
353 AM EDT SUN JUN 7 2015
.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 343 AM EDT SUN JUN 7 2015
HIGH IMPACT WEATHER: NONE.
...SHOWERS MOVING IN...
SYNOPTIC PATTERN AND OBSERVATIONS:
EARLY THIS MORNING...SHALLOW SHORTWAVE TROUGH AND ASSOCIATED SFC LOW
PRESSURE WORKING ACROSS THE NC PLAINS/UPPER MISSISSIPPI VALLEY.
SWATH OF MODEST DEEP LAYER -DIVQ STRETCHED FROM LAKE SUPERIOR...BACK
THROUGH IOWA...ALONG AND AHEAD OF THE SYSTEM COLD FRONT. FORCING IS
HIGHLIGHTED BY WAA AND UPPER LEVEL DIVERGENCE...AND OF COURSE LOW
LEVEL CONVERGENCE WITH THE FRONT AND SFC LOW. GREATEST INSTABILITY
IS ESTABLISHED ACROSS IOWA/MO...WITH LITTLE TO NONE FROM NRN WI AND
AREAS NORTH OF THERE. THUNDER ACTIVITY WAS SEEN AS FAR NORTH AS THE
MINNEAPOLIS...BUT WAS MAXIMIZED SOUTH OF THERE. ACROSS NRN MICHIGAN
WE HAVE SEEN AN INCREASE IN MID AND HIGH LEVEL CLOUDS...BUT 00Z APX
SOUNDING SHOWS HOW DRY WE CURRENTLY ARE...WITH PWATS AT 0.32". THE
LEADING EDGE OF THE CLOUDS HAVE BEEN ERODING...BUT DEEPENING
MOISTURE UPSTREAM IS ALLOWING FOR THE CLOUDS TO INCREASE.
SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER:
THE AFOREMENTIONED SHORTWAVE SHARPENS AS IT ROLLS INTO THE WESTERN
GREAT LAKES TODAY...PUSHING THE UPPER DIVERGENCE...AND STRENGTHENING
DEEP LAYER WAA/DPVA AND STRONG MOISTURE ADVECTION (TO 1.75" PWATS)
THROUGH NRN MICHIGAN. BEST FORCING IS TIED WITH A DEVELOPING
UPSTREAM MCV FROM CONVECTION IN SRN MN/IA...WHICH ROLLS RIGHT ACROSS
NRN LOWER. CLOUDS CONTINUING TO THICKEN AND MODEL SFC TD'S TOO
HIGH...LIKELY DENYING THEIR INSISTENCE ON CREATING ENOUGH
INSTABILITY FOR ANY SIGNIFICANT THUNDER. COULDN'T RULE OUT SOME
ISOLATED EMBEDDED THUNDER...BUT SEVERE WEATHER IS OUT OF THE
QUESTION. ALL THE HINTS FOR THIS RESIDE WELL SOUTH FROM SRN LOWER
BACK THROUGH NRN IN/IL...WITHIN STRONGEST MID LEVEL JET AND
DEVELOPING AFTERNOON INSTABILITY.
FOR US...WE HAVE TO SATURATE THE ATMOSPHERE FIRST...WHICH WILL HOLD
OFF THE START TIME FOR SHOWERS TO SWEEP ACROSS THE REGION. BELIEVE
THAT A LATE MORNING START ACROSS EASTERN UPPER AND WESTERN NRN LOWER
IS GOOD...PUSHING THROUGH NE LOWER THIS AFTERNOON. COULD ACTUALLY
SEE SOME ADDITIONAL SHOWERS AND POSSIBLE RUMBLE OF THUNDER OR TWO
TRAVERSING LAKE MICHIGAN THIS EVENING...A RESULT OF POTENTIAL
AFTERNOON CONVECTION IN EASTERN WI (BEHIND THE INITIAL CURRENT
NOCTURNAL CONVECTION). THIS ACTIVITY COULD EASILY BE SUSTAINED ALONG
THE FRONT THAT CROSSES US TONIGHT. THE KEY IS HOW FAST THE FRONT
GETS HERE...A NEBULOUS PART OF THIS FORECAST CYCLE. TREND WILL BE
FOR DRYING HEADING THROUGH THE OVERNIGHT HOURS WITH EVENTUALLY NO
CHANCE FOR RAIN.
HIGHS TODAY ARE TOUGH...WARMING UP PRIOR TO THICKER CLOUDS ACROSS
NE LOWER...AND WARMING UP BEHIND THE SHOWERS AND STORMS THIS
AFTERNOON. RAINS WILL KEEP TEMPS TEMPERED WHILE RAINING...BUT CAN
SEE UPPER 60S TO LOWER HALF OF THE 70S ACROSS MOST OF NRN
LOWER...AND LOWER HALF OF THE 60S IN EASTERN UPPER.
LOWS TONIGHT DROPPING THROUGH THE 50S...LOWER 60S FAR SE IN
DOWNSLOPING AND LAST TO COOL LOCALES BEHIND THE FRONT.
&&
.SHORT TERM...(MONDAY THROUGH TUESDAY NIGHT)
ISSUED AT 343 AM EDT SUN JUN 7 2015
HIGH IMPACT WEATHER POTENTIAL: A SMATTERING OF THUNDERSTORMS STILL
LOOKS GOOD FOR MONDAY AFTERNOON AND EARLY EVENING. AS MENTIONED
YESTERDAY...ONE OR TWO OF THESE COULD MAYBE BE ON THE STRONGER SIDE
WITH SMALL HAIL...THOUGH THAT (AS USUAL) IS DEPENDENT ON JUST HOW
MUCH INSTABILITY WE CAN ACHIEVE. AREAS OF DENSE FOG ARE POSSIBLE
MONDAY NIGHT...WITH A BETTER SHOT AT STORMS TUESDAY NIGHT. IT'S NOT
IMPOSSIBLE SOME OF THESE COULD BE MARGINALLY SEVERE.
NOT A WHOLE LOT OF CHANGE IN THINKING AS WE WELCOME THE NEW WORK
WEEK...AS OVERALL...NORTHERN MICHIGAN AGAIN FINDS ITSELF BENEATH THE
FAMILIAR REGIME OF PERSISTENT UPPER TROUGHING. IN THIS CASE...IT
STILL APPEARS A PAIR OF SHORTWAVES WILL PAY THE AREA A VISIT...WITH
THE FIRST AND MOST PRONOUNCED ARRIVING MONDAY AFTERNOON (TIED TO A
RATHER DEEP UPPER TROUGH CENTERED OVER JAMES BAY)...WHILE A SECOND
WEAKER FEATURE TRAVERSES THE REGION MONDAY NIGHT AND EARLY TUESDAY.
THE AIRMASS CHANGE IN THE WAKE OF OUR DEPARTING COLD FRONT LATER
SUNDAY IS A NOTABLE ONE...WITH PWAT VALUES TAKING A DIVE FROM VERY
HIGH LEVELS IN EXCESS OF 1.5 INCHES TOWARD SOMETHING A LITTLE MORE
"NORMAL" FOR THIS TIME OF YEAR - GENERALLY IN THE 0.9 INCH RANGE.
THAT IS NOTED DOWN LOW BY A DRYING OF BOUNDARY LAYER DEW POINTS BACK
THROUGH THE 50S INTO MONDAY AND TUESDAY AND WILL PLAY A ROLE IN OUR
CONVECTIVE EVOLUTION THE FIRST PART OF THE WORK WEEK.
REALLY NOT MUCH CHANGE TO THE OVERALL FLAVOR FOR MONDAY...AS WE
AWAIT OUR NEXT SHORTWAVE TROUGH ARRIVING AFTER 18Z. THE MAJORITY OF
THE BETTER UPWARD FORCING WITH THAT FEATURE STILL LOOKS TO SPILL
INTO THE SOUTHERN LAKES...BUT THE ARRIVAL OF COOLER TEMPS ALOFT
SHOULD HELP STEEPEN THE LOW/MID LEVEL LAPSE RATES...ALL WHILE WEAK
GRADIENT/LIGHTER WIND REGIME LIKELY ALLOWS FOR SOME TURNING OF THE
WINDS ONSHORE LOCALLY. BACKGROUND WESTERLY FLOW MEETING UP LAKE
HURON ONSHORE COMPONENT LOOKS TO DO ITS USUAL THING OF FORCING
LOCALIZED CONVERGENCE OF BETTER POOLING OF MOISTURE...WITH MLCAPE
VALUES RISING TO AROUND 800J/KG ACROSS PARTS OF NORTHEAST LOWER. A
SIMILAR SETUP IS NOTED INTO INTERIOR EASTERN UPPER AS WELL (AS WE
OFTEN SEE IN BACKGROUND WEAK WEST FLOW REGIMES)...WITH INSTABILITY
SOMEWHAT LESS BUT PUSHING 500 J/KG INTO THE AFTERNOON. COUPLE THAT
WITH AT LEAST SOME WEAK PUSH OF BETTER UPPER FORCING (MAINLY MID
LEVEL HEIGHT FALLS/COOLING)...AND THERE SHOULD BE A NICE DIURNAL
UPTICK IN SCATTERED SHOWERS AND ISOLATED STORMS...INCLUDING AREAS TO
OUR WEST OVER WISCONSIN BENEATH THE COOLEST AIR ALOFT. SOME OF THAT
ACTIVITY MAY TRY ITS BEST TO SNEAK OVER THE COOLER LAKE MICHIGAN
WATERS INTO EARLY EVENING...BUT SUSPECT MUCH OF IT WILL FALL APART
WITH LOSS OF HEATING...THOUGH CERTAINLY HAVING THE SHORTWAVE TROUGH
APPROACHING WILL HELP A LITTLE. SEVERE THREAT REMAINS QUITE LIMITED
WITH THE LACK OF INSTABILITY...THOUGH GIVEN LOW FREEZING/WET BULB 0
LEVELS DOWN NEAR 9KFT AND EFFECTIVE SHEAR VALUES PERHAPS NEARING 30
KNOTS FOR A TIME...WOULD NOT BE SURPRISED TO SEE SOME STORMS PUT OUT
SOME SMALLER HAIL.
ACTIVITY SHOULD WIND DOWN MONDAY EVENING WITH LOSS OF HEATING...
THOUGH AS MENTIONED ABOVE...WITH A SECONDARY UPPER TROUGH AND BETTER
LAPSE RATES SWINGING THROUGH...FEEL THE NEED TO EXTEND SHOWER
CHANCES THROUGH AT LEAST 06Z. CLEARING AND REMAINING HIGHER BOUNDARY
LAYER MOISTURE (HELPED ALONG WHEREVER IT HAPPENS TO RAIN) STRONGLY
ARGUES FOR SOME FOG DEVELOPMENT...AND WILL MAINTAIN A MENTION...WITH
SOME OF THAT POTENTIALLY RATHER DENSE WITH A POSSIBLE GREAT LAKES
COMPONENT. AFTER THAT...GETTING A GOOD VIBE TUESDAY AND TUESDAY
EVENING SHOULD BE DRY AS TRANSIENT SHORTWAVE RIDGING ROLLS OVERHEAD.
THE SAME CANNOT BE SAID TUESDAY NIGHT AS A NARROW BUT PRONOUNCED
RIBBON OF STRONGER THETA-E ADVECTION NOSES UP INTO THE REGION...IN
ADVANCE OF ANOTHER COLD FRONT TIED TO QUITE THE PROGRESSIVE/STRONG
SHORTWAVE RUNNING THROUGH ONTARIO. STILL SOME DEGREE OF DISAGREEMENT
AMONG GUIDANCE ON JUST HOW MUCH INSTABILITY WE CAN ACHIEVE UP THIS
WAY...BUT BASED ON THE SETUP HONESTLY THINK THIS MAY BE OUR BEST
CHANCE FOR THUNDER. NOSE OF A RATHER STRONG LOW LEVEL JET IS PROGGED
TO FOLD OVER FROM THE MINNESOTA ARROWHEAD DOWN INTO NORTHERN
MICHIGAN AFTER 06Z...WITH A PLUME OF STEEP LAPSE RATES RACING
NORTHWARD IN ADVANCE OF THE FRONT. LOTS OF MODEL UNCERTAINTY ABOUT
JUST HOW MUCH OF THE CENTRAL PLAINS ELEVATED MIXED LAYER WE CAN
SNEAK THIS FAR NORTH...BUT STRONG MID LEVEL WIND FIELDS ALOFT DO AT
LEAST GIVE ONE PAUSE ABOUT THE POSSIBILITY FOR SOME STRONGER STORMS
TO SURVIVE THE JOURNEY IN OUR DIRECTION. THIS ONE BEARS WATCHING.
&&
.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 343 AM EDT SUN JUN 7 2015
SURPRISE...SURPRISE. AS EXPECTED IN THIS SPACE YESTERDAY...GUIDANCE
HAS STRONGLY TRENDED AGAINST PRECIP CHANCES IN THE WEDNESDAY/
THURSDAY TIMEFRAME...OWING TO BETTER AMPLIFICATION OF UPPER
TROUGHING OVER OUR NECK OF THE WOODS...THUS FORCING OUR FRONTAL
BOUNDARY WELL TO THE SOUTH AS HIGH PRESSURE BUILDS INTO MICHIGAN.
CAN'T RULE OUT SOME LINGERING SHOWERS/STORMS SOUTHEAST AREAS FIRST
THING WEDNESDAY MORNING...BUT THE TREND IS FOR A RATHER NICE MIDWEEK
PERIOD...COMPLETE WITH WHAT SHOULD BE SOME DECENT DIURNAL SWINGS
GIVEN AN INFLUX OF DRY AIR (AKA WARM DAYS...COOLISH NIGHTS). RAIN
CHANCES LOOK TO RETURN BY FRIDAY WITH THE APPROACH OF A WARM
FRONT...THOUGH STILL LOTS OF TIMING ISSUES TO BE WORKED OUT BY LATE
IN THE WEEK. CERTAINLY A TREND TOWARD MUCH MORE HUMID/MILD
CONDITIONS...WITH RAIN CHANCES PERHAPS LINGERING INTO SATURDAY AS
WELL.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 1055 PM EDT SAT JUN 6 2015
VFR CONDITIONS THROUGH SUNDAY MORNING...THANKS TO RETREATING HIGH
PRESSURE OVER THE EASTERN LAKES. WINDS OFF THE SFC WILL INCREASE
OVERNIGHT LEADING TO LLWS CONDITIONS AT ALL TERMINAL SITES...AND
SOME GUSTINESS SUNDAY MORNING.
ON SUNDAY...UPSTREAM LOW PRESSURE SYSTEM AND ATTENDING COLD FRONT
WILL SLIP QUICKLY THROUGH THE NRN LAKES. THIS WILL BRING A BATCH
OF RAINFALL AND MVFR CONDITIONS FOR LATE MORNING THROUGH THE
AFTERNOON HOURS. RAINFALL IS EXPECTED TO END BY LATE AFTERNOON/EARLY
EVENING. BUT CIGS/VSBYS WILL FURTHER LOWER TO IFR/LOW MVFR
HEADING INTO THE EVENING HOURS.
&&
.MARINE...
ISSUED AT 343 AM EDT SUN JUN 7 2015
SFC LOW PRESSURE AND A COLD FRONT WILL CROSS NRN MICHIGAN TODAY
BRINGING A PERIOD OF SHOWERS AND A SIGNIFICANT INCREASE IN WINDS
JUST ABOVE THE SFC. NOT MUCH OF THIS WIND WILL TRANSLATE TO THE
WATER SFC...BUT CAN SEE SOME ADVISORY LEVEL GUSTS MAINLY ACROSS
MANISTEE TO POINT BETSIE...BUT WILL HAVE A SMALL CRAFT ADVISORY
FOR ALL OF THE NW LOWER SHORELINE...AS WELL AS WHITEFISH BAY.
SCATTERED SHOWERS AND A FEW STORMS ARE POSSIBLE THIS EVENING
BEFORE THE ATMOSPHERE DRIES OUT...AND WINDS START TO SUBSIDE AS
THEY SHIFT OUT OF THE WEST.
WINDS REMAIN BELOW ADVISORY LEVELS THROUGH AT LEAST TUESDAY AS A
WEAKISH GRADIENT REMAINS OVER THE GREAT LAKES.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR LMZ323-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR LSZ321.
&&
NEAR TERM...SMD
SHORT TERM...LAWRENCE
LONG TERM...LAWRENCE
AVIATION...ADAM
MARINE...SMDHazardous weather outlook, Jun 7, 4:01 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 401 AM EDT SUN JUN 7 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-080815- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 401 AM EDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS NORTHERN LOWER MICHIGAN. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE FOUND MONDAY AFTERNOON AND EVENING...ESPECIALLY FOR INLAND AREAS OF EASTERN UPPER AND INTO THE HIGHER TERRAIN AND MUCH OF NORTHEAST LOWER. A FEW STRONGER STORMS ARE POSSIBLE...PRODUCING SMALL HAIL. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED FOR MUCH OF NORTHERN MICHIGAN TUESDAY NIGHT INTO WEDNESDAY MORNING. THERE IS A HIGH SWIM RISK DUE TO RIP CURRENTS THIS AFTERNOON AND EARLY THIS EVENING FOR THE LAKE MICHIGAN BEACHES IN MANISTEE...LEELANAU AND BENZIE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:30 AM EDT | Beach Hazards Statement | APX | Benzie, Leelanau, Manistee | 16 hr |
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.